MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.32.308

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1993

Fatal angioedema associated with enalapril.

Oike Y, Ogata Y, Higashi D, Matsumura T, Numata Y

Клинический случайСтатьяПеревод в очереди

Аннотация

A 37-year-old female with a history of hypertension for 5 years was brought to the emergency room with swelling of the tongue and neck after the second dose of enalapril. After administration of hydrocortisone by her physician, she went to the emergency room. Her dyspnea and dysarthria were relieved. However, she experienced recurrence of the symptoms followed by respiratory arrest. She suffered severe anoxic brain damage and died three days later. Although angioedema is a rare occurrence with the use of enalapril, it is potentially life threatening.

Для цитирования: Oike Y, Ogata Y, Higashi D, Matsumura T, Numata Y. Fatal angioedema associated with enalapril.. Internal medicine (Tokyo, Japan). 1993. DOI: 10.2169/internalmedicine.32.308.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.